# SDR MASA2010050600456

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 18,133 hours, 12,228 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Door Warning
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RTG PAX DOOR WARNING DURING TAXI.  REPAIRED WIRE.
